$L$-homology theory of
$FSQL$-manifolds and the degree of $FSQL$-mappings
Annales Polonici Mathematici, Tome 98 (2010) no. 2, pp. 129-145
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
A homology theory of Banach manifolds
of a special form, called FSQL-manifolds, is developed,
and also a homological degree of FSQL-mappings between
FSQL-manifolds is introduced.
Keywords:
homology theory banach manifolds special form called fsql manifolds developed homological degree fsql mappings between fsql manifolds introduced
Affiliations des auteurs :
A. Abbasov 1
@article{10_4064_ap98_2_3,
author = {A. Abbasov},
title = {$L$-homology theory of
$FSQL$-manifolds and the degree of $FSQL$-mappings},
journal = {Annales Polonici Mathematici},
pages = {129--145},
year = {2010},
volume = {98},
number = {2},
doi = {10.4064/ap98-2-3},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap98-2-3/}
}
A. Abbasov. $L$-homology theory of $FSQL$-manifolds and the degree of $FSQL$-mappings. Annales Polonici Mathematici, Tome 98 (2010) no. 2, pp. 129-145. doi: 10.4064/ap98-2-3
Cité par Sources :